# SDR MALA020299

- Difficulty date: May 26, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4068300904
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM TYS TO DTW, FGC1 LIGHT ILLUMINATED.  MAINTENANCE REPLACED FGC IAW 22/10-11.  OPS CHECK GOOD.
